Page 1 of 1

The Good, The Bad, & The Ugly

Unread postPosted: Sat Jul 29, 2017 1:17 am
by IHateProzac
I am posting here after some time now. Wanted share the changes that I went through in past few months.

I was on feverin followed by Prozac for my OCD. This was in 2013. I stopped Prozac cold turkey probably after 3 or 4 months & had a sudden onset of PSSD.

The worse part of my OCD was that it had already induced psychological ED alongside HOCD. The PSSD that came from the Prozac made things worse as pde5 inhibitor also stopped working for me.

I tried several medicines & supplements that we come across here & other forums. Only few had some effect & that too for a short while. Never got anything naturally with them. They just aided PDE5i to give me some sort of an erection (soft glans & manual stimulation required). I tried Wellbutrin/Bupropion. It ended up giving me pain in my left testicle and cause retrograde ejaculation. So I stopped. Didn't do much for the PSSD either. Ever since that experiment with Wellbutrin retrograde ejaculation has become part of my life - a worse part. It is mostly caused by different drugs but sometimes happens naturally too.

After a while I went on Trazodone & it had some good effects in terms of ED in the beginning. Made Viagra work as it should for at least couple of days. The effects aren't the same anymore but it is helpful for both the OCD & PDE5i. Sometimes I still take 50mg trazodone a day before using the Viagra. Helps having forced intercourse - meaning I have to manually keep the erection. I also experimented with requip alongside Viagra. That worked charms in the beginning with increased sensitivity, but then the effects decreased. Nonetheless, it still aids PDE5i somewhat. In both cases the glans remain soft & requires manual stimulation to achieve erection. Though, imagination & visualization does cause slight erection now & then. Sometimes I would also get night time erections, & still do.

Sometimes back I developed circumvallate papillae on the backside of my tongue. My doc prescribed me propranolol - beta blocker. I don't know if it was the drug or not but the penile sensitively & libido increased slightly & Viagra worked slightly better then before - though still with soft glans & manual stimulation (note: I did not take propranolol with viagra. I took them one day apart). I haven't experiment with propranolol much since I came off it after using it for a week or so.

I don't know if it was the drug abuse, effect of a single drug, or a natural recovery but a fraction of my libido & sensitivity returned over the course my experiments. Nothing drastic but I was happy with it. Few months back I began having soft but full erections on my own, but only when in a seated position. Viagra (with soft glans & manual stimulation) began working without the aid of other medicines. I was also able to have intercourse without the aid of viagra or any other med once. However, for unknown reasons, these effects have started to wear down in the past month or so.

Couple of days back I started taking Brutin, another brand for bupropion. For coupe of days it enhanced my libido & sensitivity. Nothing drastic but still significant. I felt the emotions as well. It didn't enhance Viagra's effect though, which continues to stagger. But yesterday when I took Brutin & Viagra I was blank; no libido or sensitivity & absolutely poor Viagra performance. Worse of all, retrograde ejaculation is back.

Summary: All in all I went from worse, to bad, to good, to bad & now as of yesterday seemingly heading to worse again.